Generic linear cocycles over a minimal base

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We prove that a generic linear cocycle over a minimal base dynamics of finite dimension has the property that the Oseledets splitting with respect to any invariant probability coincides almost everywhere with the ńest dominated splitting. Therefore the restriction of the generic cocycle to a subbundle of the ńest dominated splitting is uniformly subexponentially quasiconformal. This extends a previous result for SL(2;R)-cocycles due to Avila and the author.

Original languageEnglish (US)
Pages (from-to)167-188
Number of pages22
JournalStudia Mathematica
Issue number2
StatePublished - 2013

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Generic linear cocycles over a minimal base'. Together they form a unique fingerprint.

Cite this